# SDR 2007FA0000225

- Difficulty date: February 15, 2007
- Submitted: March 13, 2007
- Operation: General aviation
- Make and model: Piper PA-28
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Part number: 62679000
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS BRACKET IS RIVETED IN THE CENTER TUNNEL AND ACCEPTS (2) BOLTS AT THE FORWARD SIDE OF THE FLAP HANDLE SUPPORT MOUNT.  THIS IS A DIFFICULT AREA TO SEE, EVEN WITH A MIRROR.  WE HAVE FOUND (6) CRACKED BRACKETS SO FAR TO DATE.  SUSPECT FATIGUE AND AIR LOADS CAUSING CRACKS.  (K)
